PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Combinatorics of Dyadic Intervals: Consistent Colourings

Volume 62 / 2014

Anna Kamont, Paul F. X. Müller Bulletin Polish Acad. Sci. Math. 62 (2014), 101-115 MSC: 05A18, 91A05. DOI: 10.4064/ba62-2-1


We study the problem of consistent and homogeneous colourings for increasing families of dyadic intervals. We determine when this problem can be solved and when it cannot.


  • Anna KamontInstitute of Mathematics
    Polish Academy of Sciences
    Wita Stwosza 57
    80-952 Gdańsk, Poland
  • Paul F. X. MüllerDepartment of Analysis
    J. Kepler University
    A-4040 Linz, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image